Terrifying new side effect of ADHD meds
If you've got kids or grandkids, there's an urgent new warning you need to see -- especially if some reckless mainstream doc is trying to push ADHD meds on them.
ADHD meds that contain methylphenidate -- including Ritalin -- can cause a frightening condition known as priapism.
If you've ever heard of this condition before, it's probably from an ad for a sex med. It's the infamous "four-hour erection," although it doesn't go away after four hours.
No, that's when you're supposed to head to the hospital for help, because priapism is an urgent and potentially deadly medical condition -- and in some cases, the solution is to cut into the penis to drain the excess blood.
It's an extremely painful condition with an even more painful solution -- and the new warning finds it could happen to boys as young as 8 years old who take ADHD meds.
Yes, 8 years old. And in some cases, the condition doesn't strike until the kid tries to stop taking the meds -- making it quite possibly the world's worst withdrawal symptom.
The risk is being described as small, but the fact that it exists at all -- in drugs aimed at children, no less -- is sickening, especially when you consider that most kids don't even need these drugs in the first place.
In many cases, ADHD is nothing more than common immaturity, which is why studies have shown that the youngest kids in a given class are far more likely to be diagnosed with it (and far more likely to be medicated for it).
In other cases, ADHD and other problems with attentiveness can be caused by poor diet and nutritional deficiencies, which is why dietary changes can often work wonders.
I always recommend starting first by removing all processed foods and artificial colors, flavors and sweeteners. In many cases, those changes alone will do the trick.
In addition, studies have shown high levels of omega-3 can also improve ADHD in many cases.
Work with a holistic doctor to find an approach that's best for the kid in your life.